# SDR MTNA01111100001

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N852FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0168
- Aircraft time: 10,819 hours, 13,096 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: C20050R
- Condition: Faulty
- Location: Fire Warning
- Part time: 779 hours, 762 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE EN ROUTE OF FLIGHT 8115 BQN-PLS THE ENGINE FIRE WARNING LIGHT ILLUMINATED FOR FIVE SECONDS, THEN WENT OUT.  THE FLIGHT CONTUNED WITH NO OTHER PROBLEMS.  THE MECHANIC CHECKED AND FOUND SEVERAL FIRE LOOP INSULATORS OUT OF ALIGMENT WITH THE CLIPS AND THE TEST SWITCH WAS INTERMITTENT.  THE TEST SWITCH WAS REPLACED.
